# SDR FDEA200911184005

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249462
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E EDGE FALSE SPAR CHORD ANGLE CRACKED WBL 118.  REPAIRED RT WING T/E FALSE SPAR CHORD ANGLE WBL 118 IAW DWG SR27-57-038 REV C,  REMOVED DOUBLER, CUT OUT WEB AND CRACKED ANGLE, FABRICATED REPAIR ANGLES, STRAP,  NEW CHORD ANGLE,  WEB SECTION AND DOUBLER  IAW DWG SR27-57-038 REV C,  TREATED AND PRIMED PARTS IAW SRM 51-10-2 INSTALLED REPAIR PARTS AT RT WING T/E FALSE SPAR IAW SR27-57-038, REV C.
